# SDR 95ZZZX6563

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C13019S
- Condition: Cracked
- Location: Blade
- Part time: 31,824 hours
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PROPELLER HIT AN ANTELOPE.  CLAMP IS FROM BLADE THAT HAD A SMALL AMOUNT OF DAMAGE ON TRAILING EDGE.  THE BLADE THAT TOOK THE MAIN HIT, HAD NO CRACKED PARTS.
